On a special interpolation problem of functional B-spline curves
Annales mathematicae et informaticae, Tome 29 (2002), pp. 55-59
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2002_29_a5,
author = {Mikl\'os Hoffmann},
title = {On a special interpolation problem of functional {B-spline} curves},
journal = {Annales mathematicae et informaticae},
pages = {55--59},
year = {2002},
volume = {29},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2002_29_a5/}
}
Miklós Hoffmann. On a special interpolation problem of functional B-spline curves. Annales mathematicae et informaticae, Tome 29 (2002), pp. 55-59. http://geodesic.mathdoc.fr/item/AMI_2002_29_a5/